Local boundary regularity of holomorphic mappings

L. Nirenberg, S. Webster, P. Yang

Research output: Contribution to journalArticle

42 Scopus citations

Abstract

Let f be a holomorphic mapping between two bounded domains D and D' in complex space ℂn. Suppose that D and D' contain smooth real hypersurfaces Γ and Γ′ as open subsets of their respective boundaries, which correspond under a continuous extension of f. We shall show that this extension is smooth, given certain restrictions on Γ, Γ, and f.

Original languageEnglish (US)
Pages (from-to)305-338
Number of pages34
JournalCommunications on Pure and Applied Mathematics
Volume33
Issue number3
DOIs
StatePublished - May 1980
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Local boundary regularity of holomorphic mappings'. Together they form a unique fingerprint.

  • Cite this